IVF-Infertility.com home

Ghost - FET hormone levels

Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.

Ghost - FET hormone levels

Postby Wondercat » Thu Aug 30, 2012 7:48 pm

We just got the news about our negative result for an FET this Monday, and at that time I stopped taking intramuscular progesterone shots and progesterone suppositories, and removed my estrogen patches. Late that night I started getting itchy, red patches of skin all over random parts of my body. My allergist tells me that this can happen with hormone changes, and my mother tells me that she gets itchy all over if she forgets to change her estrogen patches on time -- but she had a hysterectomy.

I am wondering if this is even remotely normal to have happen after stopping these hormones? My concern is that my clinic does not do any b/w monitoring of hormone levels during a FET, and they have a "one size fits all" protocol. I am fairly small (about 115 pounds) and always responded very quickly to small doses of my shots during fresh cycles. Would this reaction make more sense if my levels had been too high, then abruptly crashed? Bottom line, should I insist that they do b/w for my next cycle?

Thanks!
Me: 33
DH: 35 (CBAVD)

IVF #1 (1): BFN
FET #1 (2): BFN
IVF #2 (2): BFP!! DS born 10/24/09
FET #2 (2): BFN
FET #3 (2): 11/21/12 -- GO TEAM B!! :)

Image
Wondercat
Regular
 
Posts: 402
Joined: Mon Mar 02, 2009 5:32 pm
Location: Massachusetts

Re: Ghost - FET hormone levels

Postby Ghost » Fri Aug 31, 2012 4:04 am

Wondercat wrote:We just got the news about our negative result for an FET this Monday, and at that time I stopped taking intramuscular progesterone shots and progesterone suppositories, and removed my estrogen patches. Late that night I started getting itchy, red patches of skin all over random parts of my body. My allergist tells me that this can happen with hormone changes, and my mother tells me that she gets itchy all over if she forgets to change her estrogen patches on time -- but she had a hysterectomy.

I am wondering if this is even remotely normal to have happen after stopping these hormones? My concern is that my clinic does not do any b/w monitoring of hormone levels during a FET, and they have a "one size fits all" protocol. I am fairly small (about 115 pounds) and always responded very quickly to small doses of my shots during fresh cycles. Would this reaction make more sense if my levels had been too high, then abruptly crashed? Bottom line, should I insist that they do b/w for my next cycle?

Thanks!


I think that could make sense, but just guessing at this point.
Note: I am not an MD and not an expert.
Ghost
Board Veteran
 
Posts: 3929
Joined: Mon May 29, 2006 5:01 pm


Return to In Vitro Fertilization (IVF)

Who is online

Users browsing this forum: Bing [Bot] and 2 guests